Vol. 15, No. 2, 1965

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Hopf algebras over Dedekind domains and torsion in H-spaces

Allan Clark

Vol. 15 (1965), No. 2, 419–426
Abstract

The main purpose of this note is to show that if the loop space ΩX of a finite dimensional H-space is free of torsion, then X itself can have p-torsion of at most order p.

Mathematical Subject Classification
Primary: 55.40
Secondary: 55.34
Milestones
Received: 17 March 1964
Published: 1 June 1965
Authors
Allan Clark